# SDR COMA0160400

- Difficulty date: June 25, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 16,939 hours, 16,224 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 368
- Condition: Malfunctioned
- Part time: 7,547 hours, 7,723 cycles
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 16 DEGREES DURING APPROACH.REPLACED THE RIGHT HAND FLAP BPSU, C/W AD 98-20-01 PARAGRAPH (B) 1,2,3,A,B,C,E.
